MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2017-220612

Медицинская библиотека · BMJ case reports · 2017

An illusion of septic shock: acute generalised exanthematous pustulosis with multiorgan dysfunction.

Jakkidi Manisha, Basmadjian Carine, Roy Satyajeet

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute generalised exanthematous pustulosis (AGEP) is a rare cutaneous eruption, most often caused by commonly used antibiotics. It is characterised by an acute onset of non-follicular sterile pustular rash and erythema within hours or days of drug exposure and usually resolves spontaneously within 1-2 weeks once the drug is discontinued. Haemodynamic involvement in the form of shock is rare. Here, we present a severe case of AGEP, manifesting with systemic involvement and haemodynamic instability resulting in shock with multiorgan dysfunction. The associated drugs were erythromycin and fluconazole with a possible combined effect of these two drugs that resulted in systemic involvement. Our patient improved markedly, both haemodynamically and dermatologically, after discontinuation of the drugs and with systemic steroid therapy.

Для цитирования: Jakkidi Manisha, Basmadjian Carine, Roy Satyajeet. An illusion of septic shock: acute generalised exanthematous pustulosis with multiorgan dysfunction.. BMJ case reports. 2017. DOI: 10.1136/bcr-2017-220612.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.